Alert archive / West Virginia / Flash Flood Warnings in 2003

Flash Flood Warning 6, NWS Charleston, WV

May 10, 2003Gilmer County, West Virginia

NWS Charleston, WV issued this flash flood warning at May 10, 2003, 2:48 PM EDT for Gilmer County, West Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 10, 2003, 2:48 PM EDT (18:48 UTC)
Expired
May 10, 2003, 5:45 PM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Whole counties

County Gilmer County, WV

The radar

The Charleston,WV radar (KRLX), 101 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.8 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2003-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2003-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
190 J/kg
Mixed-layer CIN
-137 J/kg
Mixed-layer LCL
1034 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KRLX 101852
FFWRLX
WVC021-102145-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
248 PM EDT SAT MAY 10 2003

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GILMER COUNTY IN WEST VIRGINIA...

* UNTIL 545 PM EDT...

* AT 239 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED HEAVY
  RAIN OVER THE COUNTY MOVING EAST.  STREAMS AND CREEKS WILL 
  CREATE PROBLEMS ON THE ROADWAYS.

* SOME LOCATIONS IN THE WARNING AREA INCLUDE GLENVILLE.

--CALL TO ACTION-- DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE
WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW
YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE
ABANDONED QUICKLY. MOVE TO HIGHER GROUND.

PLEASE REPORT HIGH WATER...HAIL OR STRONG WINDS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO
SO SAFELY.

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at May 10, 1:50 PM EDT, 58 minutes earlier.

Area forecast discussion, May 10, 1:50 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
150 PM EDT SAT MAY 10 2003
*******************************************************************
150 PM EDT SAT MAY 10 2003

ANOTHER UPDATE WILL BE NEEDED TODAY 2ND TORNADO WATCH(#339 UNTIL
23Z).  FIRST WAS #336 UNTIL 21Z.  ZONES WILL BE ISSUED SHORTLY.

.RLX...
WV...FLOOD WATCH FOR TODAY FOR ZONES
WVZ009>011-WVZ017>020-WVZ028>032-WVZ038>040-WVZ047.

TORNADO WATCH #339 UNTIL 7 PM FOR
WVC005-007-011-013-015-019-025-035-039-043-045-047-053-055-059-063-06
7-079-081-087-089-099-101-109.

VA....TORNADO WATCH #339 UNTIL 7 PM FOR VAZ003-004.

KY...TORNADO WATCH #336 UNTIL 5 PM FOR KYZ101-103.

TORNADO WATCH #339 UNTIL 7 PM FOR KYZ102-105.

OH...FLOOD WATCH FOR TODAY FOR ZONES OHZ066>067...OHZ075>076.

TORNADO WATCH #336 UNTIL 5 PM FOR OHZ066-075-083>087.

.END/ KF
*******************************************************************
1012 AM EDT SAT MAY 10 2003

...MORNING UPDATE DISCUSSION...

WILL UPDATE THE FORECAST FOR THIS AFTERNOON.  ONLY SMALL CHANGES
EXPECTED AT THIS TIME...PRIMARILY TO TAKE OUT WORDING OF EVOLVING
CHANGES IN THE AFTERNOON.  WILL ALSO INCREASE CHANCE OF PRECIP
ACROSS NORTHERN PORTIONS OF THE REGION.  CONTINUE TO MONITOR SHOWERS
AND THUNDERSTORMS...ALONG WITH FLOODING.  SO FAR THIS MORNING MOST
OF THE ACTIVITY HAS REMAINED ACROSS THE NORTHERN HALF OF THE COUNTY
WARNING AREA.

.END/ KF

*********************************************************************
317 AM EDT SAT MAY 10 2003

TODAY AND TONIGHT...
REGIONAL RADAR MOSAIC CONTINUES TO SHOW A LARGE AREA OF SHOWERS AND
THUNDERSTORMS MOVING EAST TOWARD THE REGION.  00 UTC MODELS SEEM TO
HAVE A HANDLE ON THIS CONVECTION.  THIS CONVECTION IS EXPECTED TO
MOVE/DEVELOP EASTWARD ACROSS MAINLY THE NORTHERN 2/3RDS OF THE
FORECAST AREA.  FLASH FLOOD VALUES ACROSS THIS AREA ARE QUITE LOW
WITH 3 HOUR FFG VALUES LESS THAN 1 INCH COMMON.  FFA WAS ALREADY
ISSUED AND BECAUSE OF THE REASONS POINTED OUT ABOVE...SEE NO REASON
TO DROP IT.

SUPERCELL STORM MOVED SOUTHEAST ACROSS OUR COUNTIES...JUST SOUTH OF
PREVIOUS FFA AREA ON FRIDAY WITH HEAVY RAINFALL INDICATED BY RADAR.
HAVE ADDED THE COUNTIES IMPACTED BY THIS STORM TO FFA.

OTHERWISE...HAVE MADE ONLY MINOR TWEAKS TO PREVIOUS
GRIDS/FORECAST.

SUNDAY THROUGH FRIDAY...
ROLLED WITH SLOWER META SOLUTION ON TIMING OF FRONT SUNDAY PER HPC.
USED PETOPOP TOOL TO FINE TUNE TIMING IN POP AND WEATHER FIELDS.
THIS CUTS THINGS OFF FROM THE WEST QUICKLY SUNDAY AFTERNOON.
IMPRESSIVE FRONT EXCEPT WRONG TIME OF DAY...BEST CHANCE FOR SEVERE
WEST WITH 50KT PLUS H85 FEED AND APPRECIABLE CAPE FOR MORNING.
THUNDERSTORMS SHOULD LOSE PUNCH AS THEY PUSH EAST DURING MIDDAY
HOURS PER TIME OF DAY AND LOSS OF LOW LEVEL CONVERGENCE IN RESPONSE
TO LEE TROUGHING...AT LEAST UNTIL THEY GET EAST OF THE AREA SUNDAY
AFTERNOON.

WRAP AROUND LOW LEVEL MOISTURE STILL SHOWN FOR LATER SUNDAY NIGHT
INTO TUESDAY.  PETOPOP TOOL AGAIN NOT BAD HERE WITH MINOR
ADJUSTMENTS...SAME FOR SKYFMMODELRH TOOL SUNDAY THROUGH TUESDAY.

NO FURTHER CHANGES TO EXTENDED AT THIS TIME AS NEW GFS RAISES EVEN
MORE QUESTIONS WITH NEXT SYSTEM...SHOWN A DAY FASTER NOW.

ADJUSTED HIGH MONDAY DOWN A LITTLE...TOWARD NEW MAV.  OTHERWISE ON
OR CLOSE TO GUIDANCE.

JSH/TRM
*******************************************************************
1015 PM EDT FRI MAY 9 2003

FOR EVENING UPDATE...WILL DROP THUNDERSTORM WATCHES AS REMAINING
CELLS CONTINUE TO WEAKEN AND MOVE OUT OF THE REGION...BUT NOT BEFORE
A LONG LIVED SUPER CELL DROPPED HAIL ACROSS A 7 COUNTY SWATH.  FOR
THE REST OF THE NIGHT...EXPECT MOSTLY DRY WEATHER BUT HUMID
CONDITIONS WILL CONTINUE AS DEWPOINTS IN THE MID TO UPPER 60S SEEM
TO HAVE SETTLED IN WITH THE WARM FRONT TO THE NORTH.  HAVE DROPPED
POPS IN THE EAST WHILE LEAVING 30S IN THE WEST FOR CONVECTION MOVING
EAST...WHICH MAY ARRIVE AROUND SUNRISE.  ALSO...RAISED TEMPS IN THE
EAST AS DEW POINTS ARE MUCH HIGHER THAN FORECAST...WHICH SHOULD NOT
ALLOW TEMPS TO FALL AS FAR AS PREVIOUS THOUGHT.

.END/ESS
*******************************************************************
615 PM EDT FRI MAY 9 2003
UPDATING ZONES TO ADD COUNTIES IN SEVERE THUNDERSTORM WATCH NUMBER
322.  WITH DEWPOINTS HAVING CLIMBED INTO THE UPPER 60S TO LOWER 70S
THIS AFTERNOON AND ADDITIONAL AFTERNOON HEATING...CONDITIONS HAVE
BECOME UNSTABLE AND SEVERE STORMS ARE A POSSIBILITY THROUGH THE
EVENING HOURS.

ESS
*******************************************************************
335 PM EDT FRI MAY 9 2003

TONIGHT AND SATURDAY...

WIDESPREAD REPORTS OF 1.25 TO 2.00 INCHES ACROSS NORTHERN PARTS OF
AREA WITH 0.77 INCHES OF RAIN IN 36 MINUTES AT HTS.  ACTIVITY
STARTING TO POP ALONG BOUNDARIES LEFT OVER FROM MORNING MCS.
THINKING IS WITH GOOD SURFACE CONVERGENCE AND PLENTY OF LOW LEVEL
MOISTURE TO TAP...LINE SHOULD FILL IN ALONG AND SOUTH OF I-64.  FOG
ALSO A GOOD BET IN DEEPER VALLEYS AS WINDS GO LIGHT AND VARIABLE.

SATURDAY 12Z NCEP CHAIN AT A CONSENSUS BRINGING A COMPLEX UP FROM
THE SOUTHWEST FROM MID-MORNING ON.  SO INCREASED POPS TO LIKELY OVER
ALL AREAS.  PWATS REMAIN AROUND 1.8 INCHES AND GIVEN ABUNDANT
MOISTURE AND DEEP VERTICAL MOTION...WILL HOIST A FFA FOR A UNI-EKN
LINE SATURDAY.  3HR FFG VALUES AROUND AN 1.5 AND THAT/S DEFINITELY A
POSSIBILITY AS ATMOSPHERE REMAINS UNCHANGED FROM TODAY.

OPTED FOR WARMER FWC NUMBERS SATURDAY AND UPPED A NUMBERS A BIT
TONIGHT WITH HIGHER SURFACE DEWPOINTS EXPECTED.

SATURDAY NIGHT THROUGH MONDAY NIGHT...
COLD FRONT FINALLY ROTATES THROUGH REGION EARLY SUNDAY AS SURFACE
LOW TRACKS ACROSS THE UPPER GREAT LAKES.  RESIDUAL CLOUDINESS AND
SCATTERED SHOWERS WILL LINGER INTO MONDAY ESPECIALLY ACROSS NORTHERN
TIER OF COUNTIES.

TUESDAY THROUGH FRIDAY...

BASICALLY DRY TUESDAY THROUGH WEDNESDAY THOUGH DID ADD SLIGHT
CHANCE SHOWERS IN THE WRAP AROUND UPSLOPE FLOW NORTHERN MOUNTAINS
TUESDAY.  HAVE TEMPERATURES MARGINAL FOR FROST NORTHERN MOUNTAIN
VALLEYS.

MUCH TIMING UNCERTAINTY WITH SYSTEM LATE IN THE WEEK AND ROLLED WITH
LOW CHANCE POPS.  MORE OR LESS ON OR CLOSE TO MOS.

FWM/DB/TRM
********************************************************************
Hazardous weather outlook, May 10, 1:45 PM EDT, 1 hour 3 minutes before
KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-102223-

HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON WV
145 PM EDT SAT MAY 10 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN
OHIO...NORTHEASTERN KENTUCKY...SOUTHWEST VIRGINIA...AND MOST OF WEST
VIRGINIA.

.DAY ONE...

NUMEROUS THUNDERSTORMS AFFECTING THE AREA TODAY WILL PRODUCE HEAVY
RAINFALL...ALONG WITH STRONG WINDS AND HAIL. SOME OF THE STRONGEST
THUNDERSTORMS COULD CONTAIN DAMAGING WIND AND LARGE HAIL.  WITH THE
GROUND RATHER SATURATED...HEAVY RAINFALL FROM ANY THUNDERSTORM WILL
CAUSE FLOODING IN A FEW KEY AREAS...ESPECIALLY ACROSS THE NORTHERN
HALF OF WEST VIRGINIA AND SOUTHEASTERN OHIO.

* TORNADO WATCH..............SEE WWUS61 CLESLSOH...SDFSLSKY...AND
CRWSLSWV FOR DETAILS *

* FLOOD WATCH................SEE WGUS61 KRLX - FFARLX FOR DETAILS *

.DAYS TWO THROUGH SEVEN...

STRONG THUNDERSTORMS ARE AGAIN POSSIBLE SUNDAY...AS A COLD FRONT
CROSSES THE AREA. AGAIN...THUNDERSTORMS COULD REACH SEVERE LIMITS
AND/OR CAUSE ADDITIONAL FLOODING PROBLEMS.THE COOLER AND DRIER AIR
MOVING IN BEHIND THE FRONT...WILL BRING AN END TO THIS RECENT
STRETCH OF SEVERE WEATHER...WITH TRANQUILITY ON TAP FOR SUNDAY NIGHT
THROUGH MUCH OF THE NEW WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, May 10, 12:56 PM EDT, 1 hour 52 minutes before
KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-102300-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1256 PM EDT SAT MAY 10 2003

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

THE TREAT OF SEVERE WEATHER WILL CONTINUE THROUGH THE AFTERNOON AND
EVENING HOURS TODAY.  THE THREAT OF SEVERE WEATHER IS HIGHEST AROUND
THE OHIO RIVER AND WESTWARD.  THIS INCLUDES SOUTHEASTERN OHIO AND
NORTHEASTERN KENTUCKY.  THERE IS A MODERATE RISK FOR SEVERE WEATHER
ACROSS THE REMAINDER OF THE REGION...INCLUDING WEST VIRGINIA AND
WESTERN PORTIONS OF VIRGINIA.

THE GREATEST THREATS FROM THE THUNDERSTORMS WILL BE STRONG DAMAGING
WINDS...LARGE HAIL...AND FREQUENT LIGHTNING.  FLOODING WILL ALSO
BE A THREAT FROM THESE HEAVY RAIN PRODUCING THUNDERSTORMS.  IN THIS
UNSTABLE ATMOSPHERE...A TORNADO WILL NOT BE OUT OF THE QUESTION.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT
HTTP://WWW.NWS.NOAA.GOV/ER/RLX
Local storm report, May 10, 1:39 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
139 PM EDT SAT MAY 10 2003

THE FOLLOWING REPORTS ARE UNOFFICIAL AND MAY HAVE BEEN COLLECTED
FROM UNTRAINED SOURCES

TIME(EDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

132 PM     HUNTINGTON                WV   .75 INCH HAIL
05/10/03   CABELL                         EVENT OCCURRED AROUND 125 PM

137 PM     HUNTINGTON                WV   .50 INCH HAIL
05/10/03   CABELL                         EVENT OCCURRED BETWEEN
                                          122 PM AND 137 PM
Special weather statement, May 10, 1:52 PM EDT, 56 minutes before
KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-102300-

SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
152 PM EDT SAT MAY 10 2003

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

THE THREAT OF SEVERE WEATHER WILL CONTINUE THROUGH THE AFTERNOON AND
EVENING HOURS TODAY.  THE THREAT OF SEVERE WEATHER IS HIGHEST AROUND
THE OHIO RIVER AND WESTWARD.  THIS INCLUDES SOUTHEASTERN OHIO AND
NORTHEASTERN KENTUCKY.  THERE IS A MODERATE RISK FOR SEVERE WEATHER
ACROSS THE REMAINDER OF THE REGION...INCLUDING WEST VIRGINIA AND
WESTERN PORTIONS OF VIRGINIA.

THE GREATEST THREATS FROM THE THUNDERSTORMS WILL BE STRONG DAMAGING
WINDS...LARGE HAIL...AND FREQUENT LIGHTNING.  FLOODING WILL ALSO
BE A THREAT FROM THESE HEAVY RAIN PRODUCING THUNDERSTORMS.  IN THIS
UNSTABLE ATMOSPHERE...A TORNADO WILL NOT BE OUT OF THE QUESTION.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT
HTTP://WWW.NWS.NOAA.GOV/ER/RLX
Local storm report, May 10, 2:03 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
203 PM EDT SAT MAY 10 2003

THE FOLLOWING REPORTS ARE UNOFFICIAL AND MAY HAVE BEEN COLLECTED
FROM UNTRAINED SOURCES

TIME(EDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

138 PM     HUNTINGTON                WV   PEA SIZE HAIL
05/10/03   CABELL                         EVENT OCCURRED BETWEEN
                                          123 PM AND 138 PM

140 PM     HUNTINGTON                WV   .50 INCH HAIL
05/10/03   CABELL                         EVENT OCCURRED BETWEEN
                                          125 PM AND 140 PM

143 PM     ONA                       WV   PEA SIZE HAIL
05/10/03   CABELL                         EVENT OCCURRED BETWEEN
                                          128 PM AND 143 PM

145 PM     HUNTINGTON                WV   PEA SIZE HAIL
05/10/03   CABELL                         EVENT OCCURRED BETWEEN
                                          130 PM AND 145 PM

149 PM     HUNTINGTON                WV   PEA SIZE HAIL
05/10/03   CABELL                         EVENT OCCURRED BETWEEN
                                          134 PM AND 149 PM

139 PM     HUNTINGTON                WV   PEA SIZE HAIL
05/10/03   CABELL                         EVENT OCCURRED BETWEEN
                                          124 PM AND 139 PM

158 PM     HUNTINGTON                WV   .50 INCH HAIL
05/10/03   CABELL                         EVENT OCCURRED BETWEEN
                                          143 PM AND 158 PM

144 PM     HUNTINGTON                WV   1.00 INCH HAIL
05/10/03   CABELL                         EVENT OCCURRED BETWEEN
                                          129 PM AND 144 PM
Local storm report, May 10, 2:16 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
216 PM EDT SAT MAY 10 2003

THE FOLLOWING REPORTS ARE UNOFFICIAL AND MAY HAVE BEEN COLLECTED
FROM UNTRAINED SOURCES

TIME(EDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

149 PM     HUNTINGTON                WV   1.00 INCH HAIL
05/10/03   CABELL                         EVENT OCCURRED BETWEEN
                                          134 PM AND 149 PM

155 PM     HUNTINGTON                WV   1.00 INCH HAIL
05/10/03   CABELL                         EVENT OCCURRED BETWEEN
                                          140 PM AND 155 PM

158 PM     HUNTINGTON                WV   1.50 INCH HAIL
05/10/03   CABELL                         EVENT OCCURRED BETWEEN
                                          143 PM AND 158 PM
Local storm report, May 10, 2:22 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
0222 PM EDT SAT MAY 10 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0150 PM    WEBSTER SPRINGS           WV   FLOOD
05/10/03   WEBSTER                        COUNTY RT 9 ERBACON ROAD
                                          COVERED WITH WATER.
                                          SOME SECONDARY ROADS WASHED
                                          OUT.
                                          GAULEY RIVER RD BLOCKED AND
                                          WILLIAMS RIVER ROAD
                                          BLOCKED WITH WATER.
                                          COMMUNITIES ISOLATED.

RCH

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 8:03 PM EDTSevere Thunderstorm WarningRLXBraxton42 min
May 9, 8:30 PM EDTSevere Thunderstorm WarningRLXWebster45 min
May 9, 8:49 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun26 min
May 10, 3:28 AM EDTSevere Thunderstorm WarningRLXPutnam32 min
May 10, 4:01 AM EDTSevere Thunderstorm WarningRLXRoane29 min
May 10, 4:36 AM EDTSevere Thunderstorm WarningRLXWirt, Wood24 min
May 10, 11:05 AM EDTFlash Flood WarningRLXRandolph3 hr
May 10, 1:27 PM EDTSevere Thunderstorm WarningRLXCabell33 min
May 10, 1:45 PM EDTSevere Thunderstorm WarningRLXCalhoun, Roane30 min
May 10, 2:05 PM EDTSevere Thunderstorm WarningRLXLincoln, Wayne25 min
May 10, 2:12 PM EDTSevere Thunderstorm WarningRLXBraxton, Gilmer33 min
May 10, 2:29 PM EDTSevere Thunderstorm WarningRLXBoone, Lincoln31 min
May 10, 2:39 PM EDTSevere Thunderstorm WarningRLXKanawha36 min
May 10, 2:48 PM EDTSevere Thunderstorm WarningRLXLogan, Mingo27 min
May 10, 3:15 PM EDTSevere Thunderstorm WarningRLXLogan, Wyoming30 min
May 10, 3:22 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha23 min
May 10, 3:38 PM EDTSevere Thunderstorm WarningRLXRaleigh, Wyoming52 min
May 10, 5:59 PM EDTSevere Thunderstorm WarningRLXWirt31 min
May 10, 6:11 PM EDTSevere Thunderstorm WarningRLXCalhoun34 min
May 10, 6:18 PM EDTTornado WarningRLXMason27 min
May 10, 7:01 PM EDTTornado WarningRLXCabell29 min

Nearby

Flash Flood Warnings in West Virginia, 2003Every flash flood warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.